# SDR DXTA2024122301641

- Difficulty date: December 18, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0331
- Aircraft time: 2,563 hours, 1,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Tripped
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT DISCOVERED EMER LIGHTS IN LAV AREA INOPERATIVE.  AFTER POWERING UP AIRPLANE THE LIGHTS TURNED ON.  WHEN POWERING DOWN THE EMER LIGHTS IN THE LAV AREA REMAINED ON AND COULD NOT BE TURNED OFF, EVEN AFTER DISCONNECTING AIRCRAFT BATTERIES. VERIFIED CREW SQUAWK. T/S TO AFT INTERTIA SWITCH TRIPPED. RESET SWITCH IAW AMM 33-50-00.ACCOMPLLSHED OPS CHECK. OPS CHECK GOOD.
